# SDR IPXA2021060870315

- Difficulty date: May 25, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 20,704 hours, 12,579 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A5796040221500
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRT WING CENTER FLAP O/B EDGE ANGEL BRACKET BROKEN MISSINGREMOVD AND REPLACED BRACKET P/N A5796040221500 IAW SRM 57-53-11 AND 51-40-21.
